# SDR SWAA2019010327959

- Difficulty date: December 21, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 54,949 hours, 32,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL UPPER PRESS WEB CRACKED BETWEEN STA 663.75 AND BS 675, RBL 38 AND RBL 60.  REPAIRED WEB PER EA.
